MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G051
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) had an estimated longevity of 1.5 years remaining having only been implanted 30 days.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9666447
Report Number2124215-2020-02480
Device Sequence Number16833383
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public00802526534478
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2020
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number130181
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date02/04/2020
Patient Sequence Number1